# SDR 96ZZZX474

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Cylinder
- Part number: 1021
- Condition: Fail Test
- Location: Life Raft
- Component: Hooverind, 4600107
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INFLATION CYLINDER FAILED HYDROSTATIC RETEST DUE TO EXCESSIVE ELASTIC EXPANSION.  HOOVER IND. P/N 102-1 (165 CUBIC INCHES), S/N A649700.  CAUSE WOULD BE IN MANUFACTURING.  RECOMMEND MANUFACTURER BE CONTACTED.  DATE OF MFG IS 7-93, THIS WAS ITS FIRST RETEST.
